# SDR UALA2013021100787

- Difficulty date: February 7, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,384 hours, 27,029 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: S251Y2205
- Part serial: 21
- Condition: Faulted
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL STATUS MESSAGE ILLUMINATED.  DUE TO CHRONIC PREVIOUS HISTORY OF ELEVATOR FEEL STATUS MESSAGES.    REPLACED ELEVATOR FEEL COMPUTER, IAW FIM 27-31-00 PG 117 AND SERVICE TIP 27-31-00 PG 100.
